American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M12) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Maria Antonietta Pascali and Carlo Petronio. Surface branched covers and geometric 2-orbifolds. Trans. Amer. Math. Soc. 361 (2009) 5885-5920. MR 2529918.
Abstract, references, and article information   
View Article: PDF

[2] P. J. Lamberson. The Milnor Fiber Conjecture and iterated branched cyclic covers. Trans. Amer. Math. Soc. 361 (2009) 4653-4681. MR 2506423.
Abstract, references, and article information   
View Article: PDF

[3] Józef H. Przytycki and Akira Yasuhara. Linking numbers in rational homology $3$-spheres, cyclic branched covers and infinite cyclic covers. Trans. Amer. Math. Soc. 356 (2004) 3669-3685. MR 2055749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sue Goodman and Sandi Shields. A condition for the stability of $\mathbb{R}$-covered on foliations of 3-manifolds. Trans. Amer. Math. Soc. 352 (2000) 4051-4065. MR 1624178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sandra L. Shields. The stability of foliations of orientable 3-manifolds covered by a product. Trans. Amer. Math. Soc. 348 (1996) 4653-4671. MR 1355076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yoshihiro Takeuchi. Waldhausen's classification theorem for finitely uniformizable $3$-orbifolds . Trans. Amer. Math. Soc. 328 (1991) 151-200. MR 1065604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. Piergallini. Covering moves . Trans. Amer. Math. Soc. 325 (1991) 903-920. MR 1010413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John Kalliongis and Andy Miller. Equivalence and strong equivalence of actions on handlebodies . Trans. Amer. Math. Soc. 308 (1988) 721-745. MR 951625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yoshihiro Takeuchi. A classification of a class of $3$-branchfolds . Trans. Amer. Math. Soc. 307 (1988) 481-502. MR 940214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter Symonds. The cohomology representation of an action of $C\sb p$ on a surface . Trans. Amer. Math. Soc. 306 (1988) 389-400. MR 927696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Daniel Ruberman. The Casson-Gordon invariants in high-dimensional knot theory . Trans. Amer. Math. Soc. 306 (1988) 579-595. MR 933307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] S. M. Gersten. Branched coverings of $2$-complexes and diagrammatic reducibility . Trans. Amer. Math. Soc. 303 (1987) 689-706. MR 902792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] T. D. Cochran and W. B. R. Lickorish. Unknotting information from $4$-manifolds . Trans. Amer. Math. Soc. 297 (1986) 125-142. MR 849471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Richard Skora. Maps between surfaces . Trans. Amer. Math. Soc. 291 (1985) 669-679. MR 800257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Allan L. Edmonds, Ravi S. Kulkarni and Robert E. Stong. Realizability of branched coverings of surfaces . Trans. Amer. Math. Soc. 282 (1984) 773-790. MR 732119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Steven A. Bleiler. Knots prime on many strings . Trans. Amer. Math. Soc. 282 (1984) 385-401. MR 728719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. E. Stong. Branched coverings. II . Trans. Amer. Math. Soc. 276 (1983) 403-407. MR 684517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. E. Stong. Branched coverings. I . Trans. Amer. Math. Soc. 276 (1983) 375-402. MR 684516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Frank Raymond and Jeffrey L. Tollefson. Correction to: ``Closed $3$-manifolds with no periodic maps'' [Trans. Amer. Math. Soc. {\bf 221} (1976), no. 2, 403--418;\ MR {\bf 54} \#3703] . Trans. Amer. Math. Soc. 272 (1982) 803-807. MR 662068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] John P. Mayberry and Kunio Murasugi. Torsion-groups of abelian coverings of links . Trans. Amer. Math. Soc. 271 (1982) 143-173. MR 648083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Cole A. Giller. A family of links and the Conway calculus . Trans. Amer. Math. Soc. 270 (1982) 75-109. MR 642331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] W. B. Raymond Lickorish. Prime knots and tangles . Trans. Amer. Math. Soc. 267 (1981) 321-332. MR 621991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Cloyd L. Ezell and Morris L. Marx. Branched extensions of curves in orientable surfaces . Trans. Amer. Math. Soc. 259 (1980) 515-532. MR 567094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Cloyd L. Ezell. Branched extensions of curves in compact surfaces . Trans. Amer. Math. Soc. 259 (1980) 533-546. MR 567095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Hugh M. Hilden and José María Montesinos. Lifting surgeries to branched covering spaces . Trans. Amer. Math. Soc. 259 (1980) 157-165. MR 561830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1